# SDR ASAA2015121614299

- Difficulty date: December 16, 2015
- Submitted: December 19, 2015
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 34,431 hours, 10,385 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 3844C
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 73,999 hours, 34,176 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT PASSING 39000" GOT A RT ENGINE BLEED TRIP.  ACCOMPLISED QRH PROCEEDURE, LIGHT WENT OUT AFTER PUSHING THE TRIP RESET BUTTON. AFTER TRIP THE RT DUCT PRESSURE WAS 10 PSI AND LT DUCT PRESSURE WAS 30 PSI.  ACFT GROUNDED.  PERFORMED ENGINE BLEED AIR SYS HEATH CHECK REF AMM 36-11-00-700-803.  NO DEFECTS NOTED. PRECAUTIONARY REPLACED PRSOV REF AMM 36-11-04, BLEED AIR REGULATOR REF AMM 36-11-05, THERMOSTAT REF AMM 36-11-05, LEAK CHECKED USING APU REF AMM 36-11-00, NO LEAKS NOTED. REPLACED PRECOOLER CONTROL VALVE REF AMM 36-12-02-000-801. 52471. REPLACED PRECOOLER CONTROL VALVE SENSOR REF AMM 36-12-03-400-801.  PERFORMED REPAIR CONFIRMATION IAW FIM TASK 36-10, TASK 801 H, 15.
